Lower Belly Pain and Burning Sensation with Cloudy Urine

Patient : Hiya i got a problem ive been suffering from lower belly and pelvic burning. my pee is dark cloudy yellow. i have had a 3 day course of trimethoprim but it seemed to make me feel worse can u suggest what can be still causing these symtoms as they are gettin to me now
Doctor :   You are having a urinary tract infection that is why you were prescribed (I presume) Trimethoprim. You should go back to your doctor again and ask if the antibiotic should be changed. It is possible that the bacteria causing the infection is resistant to trimethoprim. Have it checked promptly because bacteria causing urinary tract infections can potentially invade the bloodstream. I hope this helps.

Related Q&A

Q: I have a fever on thurday i took advil to prevent and then on friday night I have problem of frequent urination

Q: Looking for only a urologist Dr KUMAR to answer this So as a recap in mid December, she developed an ecoli uti. It...

Q: I think I have a UTI. I am on Accutance 10 mg/per day. Is there a safe antibiotic to take?

Q: 85 year old female. Has ostomy bag (bladder removed 20 years ago). Patient has had chronic UTIs in the last 6 month...

Q: Hi i have been diagnosed with e coli in my urine.I have had problems passing urine and also have a bloated feeling in...

 


DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews